# SDR DVY2011F00000

- Difficulty date: November 3, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N763DB
- Make and model: Gulstm GIV
- Aircraft serial: 1114
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Wing
- Part time: 8,891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ACCOMPLISHMENT OF CMP CODES 573013 (LT AND RT WINGLET ATTACH HARDWARE- INSP) CORROSION WAS NOTED IN SEVERAL OF THE HOLE BORES IN THE CENTER OF THE HOLES WHERE THE BUSHINGS DO NOT CONTACT EACH OTHER.  MFG IS AWARE OF THIS CONDITION AND THE HOLES WILL BE REWORKED IAW AN EXISTING PROCEDURE.  THIS INSP HAS A 12 YEAR INTERVAL AND IT IS CRITICAL THAT THE ENDS OF THE HOLE BORES ARE SEALED CORRECTLY TO AVOID ANY MOISTURE INTRUSION.
